ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Sangamesh, Deepak R and Ghosal, Ashitava (2006) A Note on the Diagonalizability and the Jordan Form of the 4×4 Homogeneous Transformation Matrix. In: Journal of Mechanical Design, 128 (6). pp. 1343-1348.

This list was generated on Sat Oct 31 16:45:35 2020 IST.